# SDR QXEA2017080700505

- Difficulty date: August 7, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 38,542 hours, 40,635 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Part number: 6007045
- Part serial: SEP060182
- Condition: Malfunctioned
- Location: Anti-Skid System
- Part time: 112,671 hours, 113,515 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN LANDING GEAR SMOKING. REMOVED FROM SERVICE. REPLACEMENT OF BOTH RT MLG BRAKE ASSEMBLIES AND ANTI-SKID CONTROL UNIT.  AIRCRAFT RETURNED TO SERVICE.
